|
This article is cited in 1 scientific paper (total in 1 paper)
Extremal sets of the family of intervals
D. A. Molodtsov Institution of Russian Academy of Sciences Dorodnicyn Computing Centre of RAS, Moscow
Abstract:
For an arbitrary family of intervals, four extremal sets of intervals are introduced, which are sets of non-dominated intervals for four basic relations for intervals. The properties of these extremal sets are studied. For each of these sets, four more extremal sets were found and connections between these second extremal sets were established.
Keywords:
extremal sets, families of intervals, second extremal sets.
Received: 08.02.2018 Revised: 01.03.2018
Citation:
D. A. Molodtsov, “Extremal sets of the family of intervals”, Nechetkie Sistemy i Myagkie Vychisleniya, 13:1 (2018), 5–15
Linking options:
https://www.mathnet.ru/eng/fssc38 https://www.mathnet.ru/eng/fssc/v13/i1/p5
|
|